# SDR AALA202209158539

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,615 hours, 10,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LONGERON LOCATED UNDER CENTER WING AT BS 1035 AND RBL 81.4. REPLACED LONGERON PER EA 338389.
